# SDR SWAA2024011240333

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 38,723 hours, 17,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AISLE EMERGENCY LIGHT AT ROW 14DEF INOP<[01] NO VOLTAGE FOUND GOING TO LIGHT ASSEMBLY. REMOVED AND REPLACED POWER SUPPLY M1676 IAW AMM 33-51-06; OPS CHECK GOOD.
